# SDR USAA970016

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254AU
- Make and model: Boeing 737201
- Aircraft serial: 22796
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 332.10
- Part time: 37,449 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-1 CHECK VISUAL INSPECTION, FOUND .75 INCH CRACK AT STATON 332.10 LOWER AFT CORNER OF FORWARD SERVICE DOOR CUTOUT SKIN.  INSTALLED DOUBLER PER EA, GENERATED OM-7 NR 13021 FOR FINAL REPAIR DUE IN 18 MONTHS OR 4500 CYCLES.  REPAIRED PER EA 59266 AND SRM 53-30-3 FIG 26.  (M)
